Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
iaain_123

Acne Came Back After Accutane, Leftover Pills, Maintenance Course?

Recommended Posts

So I finished my 12 week accutane course in around March and had completely clear skin for 1 month post treatment. About 4 or 5 weeks in bumps on my forehead appeared and slowly but surely it has crept back up on me. Up until a month ago it only returned on my face but now it's starting on my back and chest again which was my original reason for being on accutane.

At this point I have about 20-30 20mg pills left of accutane. My friends dad is a GP and recommended taking these pills Monday Wednesday and Friday as a I guess maintenance dose?

Need people's advise on this as it conflicts with my lifestyle and there is no point on sacrificing time if it isn't going to work.

Thanks so much for you're help!

xx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×